Journal of Symbolic Logic 35 (4):535-555 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271440
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 68,908
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

On Branching Quantifiers in English.Jon Barwise - 1979 - Journal of Philosophical Logic 8 (1):47 - 80.
On Definability in Dependence Logic.Juha Kontinen & Jouko Väänänen - 2009 - Journal of Logic, Language and Information 18 (3):317-332.
Quantifiers Vs. Quantification Theory.Jaakko Hintikka - 1973 - Dialectica 27 (3‐4):329-358.
Ways of Branching Quantifers.Gila Sher - 1990 - Linguistics and Philosophy 13 (4):393 - 422.

View all 58 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
32 ( #353,800 of 2,497,752 )

Recent downloads (6 months)
1 ( #428,370 of 2,497,752 )

How can I increase my downloads?

Downloads

My notes